On the Cauchy problem for some elliptic systems in a spherical shell in R-n

Описание

Тип публикации: статья из журнала

Год издания: 1997

Идентификатор DOI: 10.1002/zamm.19970771108

Аннотация: Solvability conditions and a formula for solutions of the Cauchy problem for the Laplace equation, matrix factorizations of the Laplace operator and the Lame type system in a shell D in IRn (n greater than or equal to 2) are obtained in terms of spherical harmonics. More exactly, we consider a situation where the Cauchy data are giПоказать полностьюven on the exterior surface S of a shell D the interior surface of which is a sphere in IRn.

Ссылки на полный текст

Издание

Журнал: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK

Выпуск журнала: Vol. 77, Is. 11

Номера страниц: 849-859

ISSN журнала: 00442267

Место издания: BERLIN

Издатель: AKADEMIE VERLAG GMBH

Авторы